Mots-clés : quasinorm.
@article{MAIS_2014_21_3_a4,
author = {A. N. Morozov},
title = {Countable {Additivity} of {Spreading} the {Differentiation} {Operator}},
journal = {Modelirovanie i analiz informacionnyh sistem},
pages = {81--90},
year = {2014},
volume = {21},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAIS_2014_21_3_a4/}
}
A. N. Morozov. Countable Additivity of Spreading the Differentiation Operator. Modelirovanie i analiz informacionnyh sistem, Tome 21 (2014) no. 3, pp. 81-90. http://geodesic.mathdoc.fr/item/MAIS_2014_21_3_a4/
[1] Morozov A. N., “Kusochno-polinomialnye priblizheniay i differentsiruemost v prostranstvakh $L_p \; (0 p 1)$”, Model. i analiz inform. system, 12:1 (2005), 18—21 (in Russian)
[2] Morozov A. N., “On Smoothness in $L_p, \; 0 p 1$”, Modeling and analysis of inform. systems, 19:3 (2012), 97—104 (in Russian)
[3] L. V. Kantorovich, G. P. Akilov, Functional analysis, translated by Howard L. Silcock, Pergamon Press, Oxford, New York, 1982 | MR | MR | Zbl | Zbl
[4] J. Berg, J. Lofsrom, Interpolation Spaces. An Introduction, Springer-Verlag, 1976 ; I. Berg, I. Lefstrem, Interpolyatsionnye prostranstva. Vvedenie, per. s angl. Kryuchkova V. S. i Lizorkina P. I., Mir, M., 1980 | MR | MR
[5] A. F. Timan, Theory of Approximation of Functions of a Real Variable, Courier Dover Publications, 1994 | MR